# SDR CA050510015

- Difficulty date: March 28, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,891 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 9738114304
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

THE HYDRAULIC LOW PRESSURE SWITCHED ON THERE PC12/45 FLEET LEAKING EXTERNALLY.  HYDRAULIC FLUID SEAMS TO BE LEAKING OUT OF THE WELDED SEAM.  THIS HAS BEEN PRESENTING ITSELF AS, HYDRAULIC LIGHT COMING ON AFTER LANDING, OR A SLUGGISH HYDRAULIC SYSTEM.  THE LEAK IS NOT ENOUGH TO CAUSE A HYDRAULIC FAILURE.  THE PROBLEM SEEMS TO BE TIED TO BELLOW -30 DEGREES C.
